# SDR CA960122020

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 35LEAR
- Engine: Garrtt
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Contaminated
- Location: P2 Sensor
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)ON CLIMB, R/H ENGINE HAD ENGINE PARAMETERS FLUCTUATE FOR A FEW SECONDS. MAINTENANCE CLEANED P2 SENSOR CONNECTOR. ENGINE GROUND RUN, NO FURTHER FAULT REPORTED.
